# SDR SWAA2013040114256

- Difficulty date: March 20, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 58,796 hours, 48,188 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 947.5, STR 1.  REMOVED & REPLACED CLIP IAW SRM & DWG.
